Derivatives of fractional order and the numerical solution of a class of convolution equations
Differencialʹnye uravneniâ, Tome 18 (1982) no. 11, pp. 1950-1960
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_11_a12,
author = {V. A. Zheludev},
title = {Derivatives of fractional order and the numerical solution of a class of convolution equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1950--1960},
year = {1982},
volume = {18},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_11_a12/}
}
V. A. Zheludev. Derivatives of fractional order and the numerical solution of a class of convolution equations. Differencialʹnye uravneniâ, Tome 18 (1982) no. 11, pp. 1950-1960. http://geodesic.mathdoc.fr/item/DE_1982_18_11_a12/